Journal of the Mathematical Society of Japan

On smooth extension theorems

Hideki OMORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 405-432.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854895

Digital Object Identifier
doi:10.2969/jmsj/02430405

Mathematical Reviews number (MathSciNet)
MR0305441

Zentralblatt MATH identifier
0235.58003

Subjects
Primary: 58G99

Citation

OMORI, Hideki. On smooth extension theorems. J. Math. Soc. Japan 24 (1972), no. 3, 405--432. doi:10.2969/jmsj/02430405. https://projecteuclid.org/euclid.jmsj/1259854895


Export citation